# SDR UIEA2018022800292

- Difficulty date: February 23, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,993 hours, 22,281 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217016
- Part serial: 9910063
- Condition: Stuck
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HPSOV STUCK PARTIALLY OPEN. REMOVED AND REPLACED RIGHT ENGINE HPSOV IAW AMM 36-11-07.
